EconPapers    
Economics at your fingertips  
 

Stochastic dominance with incomplete information on probabilities

Hans-Jurgen Keppe and Martin Weber

European Journal of Operational Research, 1989, vol. 43, issue 3, 350-355

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(89)90234-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:43:y:1989:i:3:p:350-355

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-15
Handle: RePEc:eee:ejores:v:43:y:1989:i:3:p:350-355